# SDR U2RA201706130001

- Difficulty date: March 5, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 311U255312
- Condition: Worn
- Location: Thrust Reverser
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D CHECK INSPECTION,  FOUND THE NR 4 ENGINE OUTBOARD THRUST REVERSER WILL NOT LATCH DUE TO OUTBOARD THRUST REVERSER FORWARD END HANGING TO LOW. REPLACED HINGE FITTING BEARING AND REPAIRED THRUST REVERSER CENTER HINGE FITTING IAW EO MAS-J217-N919CA-007.
